MathSciNet Relay Station
MathSciNet bibliographic data
MR1829089 14H10 (14C15)
Graber, Tom; Vakil, Ravi On the tautological ring of $\overline{\scr M}_{g,n}$. Turkish J. Math. 25 (2001), no. 1, 237–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement